MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295250
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states a power issue.Upon triage it was noted that the live pin was broken off the plug.
 
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed for the reported condition of, ¿a power issue¿.The unit was triaged and the customer¿s reported condition was confirmed and it was found that the live pin was broken off the unit's power cord.Device cleaned and disinfected according to the manufacturer's guidelines.The power cable is damaged, missing the connector pins and the power cord was replaced.The equipment is ready to use and safe for the patient according to the instructions of the manual manufacturer.The potential root cause is customer misuse from unplugging the power cord improperly.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7628996
Report Number3006451981-2018-00463
Device Sequence Number19190684
Product Code JOW
UDI-Device Identifier10884521129573
UDI-Public10884521129573
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number295250
Device Catalogue Number295250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
08/08/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/13/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1